# SDR GTIA030215

- Difficulty date: March 14, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT, T/R, S/N 49914 TOPSIDE DOOR HAS CRACK.  FABRICATED 1 DOUBLER.  INSTALLED DOUBLER.  (M)
